MAUDE Adverse Event Report: Medline Medline; RESUSCITATOR, SMALL ADLT,MASK,BAG RES

Medline Medline; RESUSCITATOR, SMALL ADLT,MASK,BAG RES
Model Number CPRM4416
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
RESUSCITATOR, SMALL ADLT,MASK,BAG RES
Manufacturer (Section D)
Medline
university of rochester medica
5901 lac de ville blvd
rochester NY 14618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust.mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key50744783
Report Number1314417-2026-00058
Device Sequence Number21424391
Product Code BTM
UDI-Device Identifier10888277700482
UDI-Public(01)10888277700482
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPRM4416
Device Catalogue NumberCPRM4416
Device Lot Numberunknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown